# SDR SWIA200617262

- Difficulty date: October 6, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 8,370 hours, 7,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT WING EMERGENCY EXIT LIGHT INOP.  REPLACED FORWARD TOP RIGHT WING EMERGENCY EXIT LIGHT BULB.  OPERATIONAL CHECKS GOOD.
